# SDR DHL2003804904

- Difficulty date: January 21, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 52772660
- Condition: Worn
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 1 RT TRACK LUG WORN STA 1670.000 - STA 1770.000.  REMOVED DAMAGED TRACK AREA IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TRACK SECTION WITH NEW FASTENERS ON MAIN CARGO COMPT 1 RT TRACK STA 1670.000 - STA 1770.000 IAW SRM 51-3-0 PG 1.
